# SDR COMA9760249

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 20035008067
- Condition: Malfunction
- Location: Anti Ice Duct
- Part time: 9,754 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANTI-ICE DUCT LEAK WARNING DURING TAKEOFF.  REPLACED THE BLEED AIR LEAK CONTROLLER.
